The Annals of Mathematical Statistics

Abstracts of Papers

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 22, Number 1 (1951), 134-144.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729708

Digital Object Identifier
doi:10.1214/aoms/1177729708

JSTOR
links.jstor.org

Citation

Abstracts of Papers. Ann. Math. Statist. 22 (1951), no. 1, 134--144. doi:10.1214/aoms/1177729708. https://projecteuclid.org/euclid.aoms/1177729708


Export citation